| Catalog Number |
4505000000 |
| Medical Device Problem Code |
Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 2 malfunction events in which the device experienced a fail-safe problem that could result in unintended activation.1 event had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 2 events were reported for this quarter.Product return status 1 device was received.1 device investigation type has not yet been determined.Additional information 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 2 previously reported events are included in this follow-up record.Product return status 2 devices were received.
Event or Problem Description
This report summarizes 2 malfunction events in which the device experienced a fail-safe problem that could result in unintended activation.- 1 event had the problem identified during a non-clinical procedure.There was no patient involvement.- 1 event had the problem identified before clinical use/exposure.